The paucity problem for certain pairs of diagonal equations

J Brudern, TD Wooley

Research output: Contribution to journalArticle (Academic Journal)peer-review

3 Citations (Scopus)
Translated title of the contributionThe paucity problem for certain pairs of diagonal equations
Original languageEnglish
Pages (from-to)41 - 48
Number of pages8
JournalQuarterly Journal of Mathematics
Volume54 (1)
DOIs
Publication statusPublished - 14 Jun 2002

Bibliographical note

Publisher: Oxford Univ Press

Cite this